# SDR SWIA201440242

- Difficulty date: November 10, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE SKIN, RIGHT INBD FLAP HAS CHAFING AT L/E CLOSE TO WS 60.005, C-CHECK, BLENDED CHAFE ON THE INBD END OF THE RT INBD FLAP VANE L/E CLOSE TO WS60.005, REF REO.  FOUND TO BE WITHIN LIMITS.
